On random walks with continuous components.
Semigroup forum, Tome 17 (1979), pp. 75-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Locally Compact Semigroup, Random Walk, Recurrent Points, Completely Simple Semigroup
@article{SF_1979__17_134308,
author = {G. H\"ogn\"as},
title = {On random walks with continuous components.},
journal = {Semigroup forum},
pages = {75--94},
year = {1979},
volume = {17},
zbl = {0403.60017},
url = {http://geodesic.mathdoc.fr/item/SF_1979__17_134308/}
}
G. Högnäs. On random walks with continuous components.. Semigroup forum, Tome 17 (1979), pp. 75-94. http://geodesic.mathdoc.fr/item/SF_1979__17_134308/